PuSH - Publikationsserver des Helmholtz Zentrums München

Akagi, G. ; Kimura, M.*

Unidirectional evolution equations of diffusion type.

J. Differ. Equations 266, 1-43 (2019)
DOI Verlagsversion bestellen
Free by publisher: Verlagsversion online verfügbar 11/2022
This paper is concerned with the uniqueness, existence, partial smoothing effect, comparison principle and long-time behavior of solutions to the initial-boundary value problem for a unidirectional diffusion equation. The unidirectional evolution often appears in Damage Mechanics due to the strong irreversibility of crack propagation or damage evolution. The existence of solutions is proved in an L-2-framework by employing a backward Euler scheme and by introducing a new method of a priori estimates based on a reduction of discretized equations to variational inequalities of obstacle type and by developing a regularity theory for such obstacle problems. The novel discretization argument will be also applied to prove the comparison principle as well as to investigate the long-time behavior of solutions. (C) 2018 Elsevier Inc. All rights reserved.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Unidirectional Diffusion Equation ; Damage Mechanics ; Discretization ; Variational Inequality Of Obstacle Type ; Regularity ; Subdifferential Calculus; Doubly Nonlinear Evolution; Crack-propagation; Well-posedness; Model; Damage; Approximation; Existence; Functionals; Behavior
ISSN (print) / ISBN 0022-0396
e-ISSN 1090-2732
Quellenangaben Band: 266, Heft: 1, Seiten: 1-43 Artikelnummer: , Supplement: ,
Verlag Elsevier
Verlagsort 525 B St, Ste 1900, San Diego, Ca 92101-4495 Usa
Begutachtungsstatus